About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 956359, 13 pages
http://dx.doi.org/10.1155/2012/956359
Research Article

An Algebraic Criterion of Zero Solutions of Some Dynamic Systems

1Department of Mathematics, Harbin Institute of Technology, Harbin, Heilongjiang 150001, China
2Department of Mathematics, Northeast Forestry University, Harbin, Heilongjiang 150040, China

Received 19 October 2012; Revised 7 December 2012; Accepted 7 December 2012

Academic Editor: Allan Peterson

Copyright © 2012 Ying Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Wang, Baodong Zheng, and Chunrui Zhang, “An Algebraic Criterion of Zero Solutions of Some Dynamic Systems,” Abstract and Applied Analysis, vol. 2012, Article ID 956359, 13 pages, 2012. doi:10.1155/2012/956359